MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annfar.2009.06.024

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 2009

[Anaphylactic shock from succinylcholine, complicated by a rhabdomyolysis].

Rocchiccioli C, Aldea R, Guinnepain M-T, Fischler M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A young woman, with a contact dermatitis to nickel, experienced a life threatening anaphylaxis after induction of general anaesthesia for an emergency curettage. Hypersensitivity reaction involving IgE antibodies against succinylcholine was proven by positive skin test and radioimmunoassay detection of antibodies against succinylcholine and quaternary ammonium. After restoration of haemodynamics in a few hours, the patient had rhabdomyolysis predominant at lower left leg, which required a fasciotomy. An haemodialysis session was necessary, renal function being normalized thereafter. Several months later, the patient suffers from dysesthesia on the leg and foot. Muscular ischaemia was the consequence of the shock, the external compression due to the compression stockings probably being an additional factor.

Для цитирования: Rocchiccioli C, Aldea R, Guinnepain M-T, Fischler M. [Anaphylactic shock from succinylcholine, complicated by a rhabdomyolysis].. Annales francaises d'anesthesie et de reanimation. 2009. DOI: 10.1016/j.annfar.2009.06.024.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.